Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 47, NWS Topeka, KS

May 7, 2014Cloud County, Ottawa County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 7, 2014, 8:59 PM CDT for Cloud County, Ottawa County, Kansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2014, 8:59 PM CDT (01:59 UTC)
Expired
May 7, 2014, 9:45 PM CDT
In force
46 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cloud County, KS, Ottawa County, KS

The radar

The Grand Island radar (KUEX), 104 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 9:15 PM CDTHAIL 16 S Jamestown, KSMOSTLY NICKEL SIZE WITH A FEW QUARTERS MIXED IN.
May 7, 9:16 PM CDTHAIL 11 N Simpson, KSQUARTER SIZE HAIL.
May 7, 9:16 PM CDTHAIL 16 Nw Glasco, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 6:17 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2317 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1756 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WUUS53 KTOP 080159
SVRTOP
KSC029-143-080245-
/O.NEW.KTOP.SV.W.0047.140508T0159Z-140508T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
859 PM CDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLOUD COUNTY IN NORTH CENTRAL KANSAS...
  NORTHWESTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 945 PM CDT

* AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARNARD...
  AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CONCORDIA...DELPHOS...GLASCO...JAMESTOWN AND AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3961 9794 3965 9791 3966 9763 3952 9744
      3913 9793
TIME...MOT...LOC 0158Z 226DEG 37KT 3926 9801

HAIL...1.25IN
WIND...60MPH

$$

BOWEN
3 follow-up statements
011 
WWUS53 KTOP 080220
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
920 PM CDT WED MAY 7 2014

KSC029-143-080245-
/O.CON.KTOP.SV.W.0047.000000T0000Z-140508T0245Z/
OTTAWA-CLOUD-
920 PM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLOUD AND
NORTHWESTERN OTTAWA COUNTIES UNTIL 945 PM CDT...

AT 919 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLASCO...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...LAW ENFORCEMENT. AT 918 PM CDT...LAW ENFORCEMENT REPORTED 
QUARTER SIZE HAIL ONE MILE NORTH OF SIMPSON ON THE CLOUD AND 
MITCHELL COUNTY LINE.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CONCORDIA...JAMESTOWN AND AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3961 9794 3965 9791 3966 9763 3952 9744
      3913 9793
TIME...MOT...LOC 0220Z 226DEG 33KT 3939 9783

HAIL...1.00IN
WIND...60MPH

$$

BOWEN
427 
WWUS53 KTOP 080234
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
934 PM CDT WED MAY 7 2014

KSC029-143-080245-
/O.CON.KTOP.SV.W.0047.000000T0000Z-140508T0245Z/
OTTAWA-CLOUD-
934 PM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLOUD AND
NORTHWESTERN OTTAWA COUNTIES UNTIL 945 PM CDT...

AT 932 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF CONCORDIA...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. AT 915 PM CDT...TRAINED WEATHER 
SPOTTERS REPORTED QUARTER SIZE HAIL 6 MILES WEST SOUTHWEST OF 
JAMESTOWN. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CONCORDIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3965 9791 3966 9762 3952 9744 3922 9793
      3961 9794
TIME...MOT...LOC 0234Z 221DEG 43KT 3951 9773

HAIL...1.00IN
WIND...60MPH

$$

BOWEN
197 
WWUS53 KTOP 080242
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
942 PM CDT WED MAY 7 2014

KSC029-143-080252-
/O.EXP.KTOP.SV.W.0047.000000T0000Z-140508T0245Z/
OTTAWA-CLOUD-
942 PM CDT WED MAY 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR CLOUD AND NORTHWESTERN OTTAWA
COUNTIES WILL EXPIRE AT 945 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3965 9791 3966 9762 3952 9744 3922 9793
      3961 9794
TIME...MOT...LOC 0242Z 221DEG 43KT 3958 9765

$$

BOWEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 5:15 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 7, 5:15 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
515 PM CDT Wed May 7 2014

...AVIATION UPDATE...

.SHORT TERM...(This Evening through Thursday)
Issued at 304 PM CDT WED MAY 7 2014

Tonight through Thursday ...

Water vapor imagery showed the deep mid-level trough stretched
across the western U.S. with southwesterly flow aloft over the
Central Plains. At the surface, low pressure stretched across
southwest to north central Kansas with the dryline nearly bisecting
the state from north to south at 20z. With a tight pressure gradient
in place across much of the region, south-southwesterly winds were
gusting upwards of 25-35mph this afternoon, which aided in decent
WAA as well as moisture advection across eastern Kansas with
dewpoints reaching into the lower to middle 60s. It was another mild
day across the region as high temperatures rose into the upper
80s/low 90s across eastern Kansas and into the mid/upper 90s over
north central Kansas. The warmest conditions across north central
Kansas were co-located with the drier conditions as dewpoints
plunged as low as into the middle 30s, resulting in RH values
dropping into the teens. These dry conditions combined with the
breezy winds will keep very high fire danger concerns in place
through early this evening, so a Red Flag Warning remains in effect
through 8pm across portions of north central Kansas.

Visible satellite this afternoon showed a few storms popping up
across northern Texas/southern Oklahoma along the dryline. The last
few runs of the HRRR/RAP have shown good run-to-run consistency as
well as good agreement with each other regarding the current
mid-afternoon development and additional northward development of
showers and thunderstorms along this dryline this evening. This
initial thunderstorm development looks to be supported by a
mid-level shortwave, and as this wave tracks northward into the area
this evening it will help to provide enhanced lift over the region.
Model soundings show the cap eroding away this afternoon across the
central portions of the forecast area (roughly from Council Grove
northward toward Manhattan), with short-range models showing this
region being well-primed for scattered thunderstorm development,
beginning between 22z-00z. MLCAPE values in this region could be
upwards of 2000-3000 J/kg with upwards of 20-30kts of 0-6km bulk
shear. As a result, the stronger storms may be capable of producing
large hail and possibly some stronger wind gusts later this evening
as the LLJ increases over the region. This activity should diminish
overnight with the loss of diurnal heating. Southerly winds will
remain breezy overnight due to the aforementioned increasing LLJ, so
this strong southerly flow combined with increasing mid-level cloud
cover will keep low temperatures tonight mild in the middle 60s west
to upper 60s/near 70 east.

There is the potential for strong to severe thunderstorms once again
on Thursday as the mid-level trough ejects into the Central Plains,
finally pushing the cold front associated with this system eastward
across the area by Thursday night. 12z model runs have come into
better agreement with the timing of this frontal passage and the
eastward progression of the dryline through the day. Latest model
trends show any morning precipitation to be focused across far
eastern Kansas, but there are discrepancies with the coverage of
this activity. Feel that this activity should be fairly limited,
which would lead to more time for the environment to recover to
support redevelopment of thunderstorms along the dryline during the
afternoon hours. While there are still some minor discrepancies with
the exact placement of the dryline by the afternoon, thunderstorm
initiation looks to occur somewhere between Abilene and Manhattan
and between 18z-21z. The cap looks to quickly weaken during the
early/mid afternoon hours with upwards of 1500-2000 J/kg of MUCAPE and
45-55kts of 0-6km bulk shear. While there certainly looks to be
decent shear in place, it looks to be fairly unidirectional. The
main threats with the strongest storms will be large hail and
damaging winds, but cannot rule out the potential for a few isolated
tornadoes. The increasing mid-level cloud cover will limit the
daytime heating with Thursday highs likely reaching into the middle
70s to low 80s.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 304 PM CDT WED MAY 7 2014

Extended focus will be on impacts of first system Thursday night
and second system over the weekend.

Thurs Night...ongoing convection should become focused across east
central Kansas as convergence is maximized along the north side of
a secondary surface low and boundary so will keep high precip chcs across
that area. Much cooler and drier air will arrive for Friday with
highs back toward average in the lower 70s with dewpoints in the 40s.

The next longwave trough will begin to take shape across the
Rockies by Saturday with sfc low pressure forecast to develop
across southeast Colorado. Moisture advection along and north of
the developing warm front could result in SCT convection so will
leave low pops on Sat. Better chances for showers and t-storms
will arrive Saturday night into Sunday as the sfc low sags into
western OK and the associated sfc front also sags south. It would
appear that given moisture and shear that Sunday could bring a
risk for severe storms but that is dependent on details of front
position so confidence in severe risk Sunday is low at the moment.

Overall confidence in weather trends is higher by Monday so look for a
wet and colder start to the next work week with precip chcs decreasing
Monday night and ending by Tuesday. Temps next week should remain
near Average of 70 to 75.

&&

.AVIATION...(For the 00Z TAFs through 00Z Thursday Evening)
Issued at 515 PM CDT WED MAY 7 2014

Amended the TAFs to remove the TEMPO for TS at TOP and FOE. Latest
RAP and NAM show the axis of instability remaining fairly close to
the dryline with larger amounts of CIN to the east. Therefore
confidence in TS moving into the terminals is to low to keep a
tempo. MHK conversely is just east of the dryline with some
convection bubbling up to the southwest. Therefore will keep the
tempo, but have shortened the duration of the tempo based on the
latest HRRR prog of convection. Also backed off on the MVFR CIGS
for Thursday morning. Don't see a huge increase in low level
moisture so am not sure why the NAM is saturating the boundary
layer. The RAP fails to saturate the boundary layer so am
skeptical of a CIG and will just mention a SCT deck possible at
TOP and FOE Thursday morning.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING until 8 PM CDT this evening FOR KSZ008-009-020-
021-034-035.

&&

SHORT TERM...Hennecke
LONG TERM...Omitt
AVIATION...Wolters
Hazardous weather outlook, May 7, 3:48 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
348 PM CDT WED MAY 7 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-082100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
348 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

VERY HIGH FIRE DANGER IS EXPECTED THIS AFTERNOON ALONG AND WEST
OF A COUNCIL GROVE TO HIAWATHA LINE. EXTREME FIRE DANGER IS
EXPECTED ALONG AND WEST OF A LINE FROM ABILENE TO CLAY CENTER. ALL
FIRES ARE POTENTIALLY SERIOUS IN THIS AREA. AS A RESULT...A RED
FLAG WARNING REMAINS IN EFFECT FOR THAT AREA THROUGH 8 PM.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA LATE THIS
AFTERNOON THROUGH THIS EVENING. A FEW STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE...WITH THE MAIN THREATS BEING LARGE
HAIL AND POSSIBLY SOME STRONG WINDS. THIS ACTIVITY SHOULD WEAKEN
AND DIMINISH DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME SHOWERS AND THUNDERSTORMS MAY DEVELOP ACROSS FAR EASTERN
KANSAS THURSDAY MORNING BEFORE PROGRESSING EASTWARD INTO MISSOURI.
THERE IS A CHANCE FOR THUNDERSTORMS TO REDEVELOP IN NORTH CENTRAL
AND CENTRAL KANSAS ALONG A COLD FRONT AND AHEAD OF A DRYLINE IN
THE AFTERNOON...AND SPREAD EASTWARD INTO THE EVENING HOURS. SOME OF
THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE...AND AN
ISOLATED TORNADO CANNOT BE RULED OUT.

THUNDERSTORM CHANCES RETURN TO THE AREA SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, May 7, 7:21 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
721 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     6 ESE ABILENE           38.90N 97.11W
05/07/2014                   DICKINSON          KS   TRAINED SPOTTER

            HAD TWO WINDOWS ON SOUTH SIDE OF HOUSE BROKEN. ALSO SOME
            TREE LIMBS 2 INCHES IN DIAMETER BROKEN.

&&

WOLTERS
Local storm report, May 7, 7:26 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
726 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             5 N WAKEFIELD           39.29N 97.02W
05/07/2014  E1.75 INCH       CLAY               KS   TRAINED SPOTTER

&&

WOLTERS
Local storm report, May 7, 7:29 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
729 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             4 E LONGFORD            39.18N 97.26W
05/07/2014  E0.88 INCH       CLAY               KS   TRAINED SPOTTER

&&

JB
Local storm report, May 7, 7:35 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
735 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             3 W LEONARDVILLE        39.36N 96.91W
05/07/2014  E0.88 INCH       RILEY              KS   PUBLIC

&&

JB
Local storm report, May 7, 8:08 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
808 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             ABILENE                 38.92N 97.21W
05/07/2014  M2.00 INCH       DICKINSON          KS   PUBLIC

            SOCIAL MEDIA REPORT AND PHOTO. DELAYED REPORT WITH RADAR
            ESTIMATED TIME.

&&

JB
Local storm report, May 7, 8:30 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
830 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             4 N MORGANVILLE         39.52N 97.20W
05/07/2014  E1.25 INCH       CLAY               KS   PUBLIC

&&

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:08 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley37 min
May 7, 7:14 PM CDTSpecial Weather StatementTOPOttawa31 min
May 7, 7:50 PM CDTSevere Thunderstorm WarningTOPClay, Washington40 min
May 7, 9:17 PM CDTSpecial Weather StatementTOPOttawa28 min
May 7, 10:05 PM CDTSpecial Weather StatementTOPRepublic25 min
May 7, 10:11 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington49 min
May 8, 4:52 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee38 min
May 8, 5:34 PM CDTSpecial Weather StatementTOPLyon26 min
May 8, 5:44 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.